MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS PEDI DRAIN; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION OASIS PEDI DRAIN; APPARATUS, AUTOTRANSFUSION
Model Number 3612-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that a leak was detected prior to using the drain on a patient.No patient involved.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis: the oasis drain was removed from the packaging and inspected for any damage.No damage was found.Upon initial inspection there was fluid in the water seal chamber and in the collection chamber of the drain.The details indicate that the drain was leaking.It is not clear based on the details where the device was leaking.The additional information received about the leak was described as follows: "the leak was discovered when the customer was filling the water seal with the pre-filled ampule¿.To determine if the drain was leaking the drain was filled to the 2cm fill line on the water seal chamber through the suction port.The drain did not leak when the water was added to the drain.The drain was allowed to rest for a full hour and the drain still showed no signs of a leak.Additional fluid was added through the syringe port/grommet in the back of the drain.Again there were no signs of leakage.Every drain that is produced is 100% pressure tested in manufacturing to ensure there are no leaks.Conclusion: based on the results of the investigation we cannot confirm that the oasis chest drain had a leak.

Brand Name
OASIS PEDI DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8696897
Report Number3011175548-2019-00664
Device Sequence Number11173667
Product Code CAC
UDI-Device Identifier00650862111019
UDI-Public00650862111019
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3612-100
Device Catalogue Number3612-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;